# SDR ERKR200100125

- Difficulty date: May 14, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR- ENGINE STRUT NR 4, RIGHT SKIN DAMAGE-NAC STA 236.5.  THIS DAMAGE IS IN A PREVIOUSLY REPAIRED AREA AT NAC STA 236.5 AND COMMON AND TO THE LOWER EDGE OF THE SKIN.  THE PREVIOUSLY INSTALLED REPAIR DOUBLER WAS DAMAGED.  THIS REPAIR REPLACES THE DAMAGED REPAIR DOUBLER WITH A NEW LARGER DOUBLER TO ADDRESS THE INCREASED DAMAGE SIZE PER ECRA 3203-54-024-2.
